Stéphane Druel

Chargé de Recherches - Université Grenoble Alpes - CNRS

Prépublication
  1. A decomposition theorem for smoothable varieties with trivial canonical class (avec H. Guenancia)
    prépublication électronique arXiv:1704.01800 (2017).
Publications
  1. A decomposition theorem for singular spaces with trivial canonical class of dimension at most five
    Invent. Math., à paraître (DOI : 10.1007/s00222-017-0748-y).
  2. Some remarks on regular foliations with numerically trivial canonical class
    EPIGA 1 (2017), Article Nr. 4.
  3. Regular foliations on weak Fano manifolds
    Ann. Fac. Sci. Toulouse Math. Sér. 6, 26, 1 (2017), p. 207-217.
  4. On Fano varieties whose effective divisors are numerically eventually free
    Math. Res. Lett. 23, 3 (2016), p. 771-804.
  5. On foliations with nef anti-canonical bundle
    Trans. Amer. Math. Soc. 369, 11 (2017), p. 7765-7787.
  6. On Fano foliations 2 (avec C. Araujo)
    dans Foliation Theory in Algebraic Geometry, éditeurs P. Cascini, J. McKernan, et J. V. Pereira. Proceedings of the conference "Foliation Theory in Algebraic Geometry", New York, NY, USA, September 3--7, 2013. Simons Symposia, p. 1-20, 2016.
  7. Locally unsplit families of rational curves of large anticanonical degree on Fano manifolds (avec C. Casagrande)
    Internat. Math. Res. Notices 2015, 21 (2015), p. 10756-10800.
  8. Codimension one Mukai foliations on complex projective manifolds (avec C. Araujo)
    J. Reine Angew. Math. 727 (2017), p. 191-246.
  9. The Zariski-Lipman conjecture for log canonical spaces
    Bull. London Math. Soc. 46, 4 (2014), p. 827-835.
  10. On codimension one del Pezzo foliations on varieties with mild singularities (avec C. Araujo)
    Math. Ann. 360, 3 (2014), p. 769-798.
  11. On Fano foliations (avec C. Araujo)
    Adv. Math. 238 (2013), p. 70-118.
  12. Characterizations of projective spaces and hyperquadrics (avec M. Paris)
    The Asian Journal of Mathematics 17, 4 (2013), p. 583-596.
  13. Invariants de Hasse-Witt des réductions de certaines variétés symplectiques irréductibles
    Mich. Mathematical Journal 61, 3 (2012), p. 615-630.
  14. Quelques remarques sur la décomposition de Zariski divisorielle sur les variétés dont la première classe de Chern est nulle
    Math. Z. 267, 1-2 (2011), p. 413-423.
  15. Existence de modèles minimaux pour les variétés de type général (d'après Birkar, Cascini, Hacon et McKernan)
    Exposé 982, Séminaire Bourbaki, 2007/08, Astérisque 326 (2009), p. 1-38.
  16. Cohomological characterizations of projective spaces and hyperquadrics (avec C. Araujo et S. Kovács)
    Invent. Math. 174, 2 (2008), p. 233-253.
  17. On covering and quasi-unsplit families of rational curves (avec L. Bonavero et C. Casagrande)
    J. Eur. Math. Soc. (JEMS) 9 (2007), p. 45-76.
  18. Classes de Chern des variétés uniréglées
    Math. Ann. 335, 4 (2006), p. 917-935.
  19. Caractérisation de l'espace projectif
    Manuscripta Math. 115 (2004), p. 19-30.
  20. Singularités symplectiques
    J. of Algebraic Geometry 13 (2004), p. 427-439.
  21. Sur une conjecture de Mukai (avec L. Bonavero, C. Casagrande et O. Debarre)
    Comment. Math. Helv. 78 (2003), p. 601-626.

    Errata

  22. Espace des modules des faisceaux de rang 2 semi-stables de classes de Chern $c_{1}=0$, $c_{2}=2$ et $c_{3}=0$ sur la cubique de $\mathbb{P}^{4}$
    Internat. Math. Res. Notices 2000, 19 (2000), p. 985-1004.
  23. Variétés algébriques dont le fibré tangent est totalement décomposé
    J. Reine Angew. Math. 522 (2000), p. 161-171.
  24. Structures de contact sur les variétés toriques
    Math. Ann. 313, 3 (1999), p. 429-435.
  25. Structures de Poisson sur les variétés algébriques de dimension 3
    Bull. Soc. Math. France 127, 2 (1999), p. 229-253.
  26. Structures de contact sur les variétés algébriques de dimension 5
    C. R. Acad. Sci. Paris Sér. I Math. 327, 4 (1998), p. 365-368.
Powered by MathJax
Retour à la page d'accueil de l'Institut Fourier.